Alert archive / Massachusetts / Coastal Flood Warnings in 2021

Coastal Flood Warning 2, NWS Boston/Norton, MA

October 28, 2021Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this coastal flood warning at Oct 28, 2021, 12:24 AM EDT for Nantucket County, Massachusetts. It took effect at Oct 28, 2021, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2021, 12:24 AM EDT (04:24 UTC)
In effect from
Oct 28, 2021, 4:00 AM EDT
Expired
Oct 28, 2021, 8:28 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

County Nantucket County, MA

The radar

The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

857 
WHUS41 KBOX 280424
CFWBOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Boston/Norton MA
1224 AM EDT Thu Oct 28 2021

MAZ024-281300-
/O.NEW.KBOX.CF.W.0002.211028T0800Z-211028T1300Z/
Nantucket MA-
1224 AM EDT Thu Oct 28 2021

...COASTAL FLOOD WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THIS
MORNING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways (5.2 to 5.4 feet Mean Lower Low Water).

* WHERE...Nantucket MA County.

* WHEN...From 4 AM to 9 AM EDT this morning.

* IMPACTS...Minor coastal flooding begins on Easy Street in 
  Nantucket.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

&&

&&

Time of high total tides are approximate to the nearest hour.

Nantucket Harbor
MLLW Categories - Minor 5.0 ft, Moderate 6.5 ft, Major 8.0 ft
MHHW Categories - Minor 1.4 ft, Moderate 2.9 ft, Major 4.4 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 28/06 AM   5.1/ 5.6   1.5/ 2.0   2.6/ 3.1     7      Minor    
 28/06 PM   5.1/ 5.6   1.5/ 2.0   2.1/ 2.6     6      Minor    
 29/07 AM   4.0/ 4.5   0.5/ 1.0   1.6/ 2.0    5-6      None    
 29/06 PM   4.2/ 4.7   0.6/ 1.1   1.4/ 1.9    4-5      None    
 30/08 AM   4.0/ 4.5   0.5/ 1.0   1.5/ 2.0    5-6      None    
 30/08 PM   4.5/ 5.0   0.9/ 1.4   1.4/ 1.9     6       None

&&

$$
1 follow-up statement
864 
WHUS41 KBOX 281228
CFWBOX

Coastal Hazard Message
National Weather Service Boston/Norton MA
828 AM EDT Thu Oct 28 2021

MAZ024-290000-
/O.CAN.KBOX.CF.W.0002.000000T0000Z-211028T1300Z/
/O.NEW.KBOX.CF.Y.0012.211028T2100Z-211029T0000Z/
Nantucket MA-
828 AM EDT Thu Oct 28 2021

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...
...COASTAL FLOOD WARNING IS CANCELLED...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways (5.0 to 5.2 feet Mean Lower Low Water).

* WHERE...Nantucket MA County.

* WHEN...From 5 PM this afternoon to 8 PM EDT this evening.

* IMPACTS...Minor coastal flooding begins on Easy Street in 
  Nantucket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

&&

Time of high total tides are approximate to the nearest hour.

Nantucket Harbor
MLLW Categories - Minor 5.0 ft, Moderate 6.5 ft, Major 8.0 ft
MHHW Categories - Minor 1.4 ft, Moderate 2.9 ft, Major 4.4 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 28/06 AM   5.1/ 5.6   1.5/ 2.0   2.6/ 3.1    8-9     Minor    
 28/06 PM   5.1/ 5.6   1.5/ 2.0   2.1/ 2.6     7      Minor    
 29/07 AM   3.6/ 4.1   0.0/ 0.5   1.1/ 1.6    5-6      None    
 29/08 PM   3.7/ 4.2   0.1/ 0.6   0.7/ 1.1     5       None    
 30/08 AM   3.2/ 3.7  -0.5/ 0.0   0.6/ 1.1     6       None    
 30/08 PM   3.6/ 4.1   0.0/ 0.5   0.5/ 1.0     6       None

&&

$$

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood warning went out at Oct 27, 10:42 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 27, 10:42 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1042 PM EDT Wed Oct 27 2021

.SYNOPSIS...
Strong coastal storm centered southeast late this afternoon
moves farther offshore tonight. Much quieter and mainly dry
weather returns Thursday into at least part of Friday. Period of
rain, which may be heavy at times late Friday through Saturday.
Gusty winds especially along coastal areas for Saturday. Cannot
rule out isolated showers on Sunday before drier weather
returns Sunday night into the start of the upcoming week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
No major changes to the forecast this evening. Continuing to
monitor how quickly the gusts will diminish overnight. Tough to
do across the outer Cape and Nantucket, where most of the usual
observations remained missing due to power outages. Followed
the near term guidance more closely here. While still a
decreasing trend, remaining gusty through morning. Will continue
the Wind Advisory across the South Shore, Cape, Vineyard and
Nantucket for a while longer.

Near term guidance was also more bullish on maintaining light
rainfall across southeast MA. Seeing mostly reports of trace
accumulations. Will keep a forecast of decreasing measurable
rainfall chances, but will need to take a second look overnight
to see if chances need to be extended later into Thursday.

730 PM Update...

Made several changes in the latest update. Most importantly
bumped up wind speeds and gusts given the current observations.
Nudged things toward the latest HRRRE and NAMNest guidance,
which are handling things well. Only increases speeds/gusts
another 5 mph for inland, but more substantially gust wise over
the waters. Still expect the downward trend in wind speeds and
gusts to continue tonight and Thursday.

On top of this expanded the precipitation chances a bit further
inland given there still is isolated to scattered rain showers.
Should see this activity winding down and diminishing as the
night progresses and as the storm moves further offshore.

Lastly, decreased low temperatures a bit further given we were a
bit too warm in comparison to the current obs. Lows range from
the mid to upper 30s across the higher terrain and the 40s
elsewhere.

Previous discussion from 330 PM...

Low pressure south of Nantucket moves farther offshore. Strong
pressure gradient trailing the low still hangs over Srn New
England, but this will also move offshore tonight. That will
mean lingering north-northeast wind, especially along the
coastline.

Winds continue to diminish, but reports still show gusts at or near
40 kt along the South Coast and Cape/Islands. As such, have
converted headlines in this area to a Wind Advisory.

Cross-sections show slowly diminishing moisture tonight, but
extending from 700 to 900-mb. Cross-sections also show increasing
subsidence as high pressure approaches. Will forecast partial
clearing in the CT Valley and Central Hills, mainly after midnight.

Dew points, which were in the 40s in the afternoon, will also dry
out some. Expect dews to range from the mid 30s through the 40s by
late tonight. Radiational cooling will be tough, but the partial
clearing and diminishing wind may favor this in areas west of
the CT River. Expect overnight min temps in the upper 30s and
lower 40s in parts of the Berkshire East Slope, while most of
Srn New England will be in the 40s and lower 50s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Overview...

Quebec high pressure sweeps over New England Thursday, bringing a
short period of dry weather.

Details...

Clouds linger over Cape Cod and Islands Thursday, but clearing skies
expected inland. Where skies show sun, expect mixing to reach up to
900-mb. Temps at that level will be 2-4C, equiv to minus 1 to minus
3C at 850 mb and supporting max sfc temps in the 50s.

Low pressure moves up through the Ohio Valley Thursday night. This
may bring increasing east winds near the surface. These east winds
may draw in the cloud cover over the Cape and the ocean waters to
the east. best chance of fair skies will be in western MA, where
light wind and fair skies would favor radiational cooling, and dew
points in the mid 30s would allow similar temps. This would mean a
frosty night where the clouds don't return, while areas that get the
clouds will stay in the 40s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights

* Main concern of the extended is a potential weak coastal storm
  impacting the region Friday night through Sunday. Washout
  anticipated for Saturday with gusty winds especially along the
  coastline.

* Rest of extended generally looks dry and quiet with cooler
  temperatures.

Friday...

Generally anticipated dry and quiet weather through much of Friday.
Ridge axis in place over the Mid Atlantic early on Friday with a
deep cutoff over the TN/Mid Mississippi Valley. The ridge will build
northeastward through southern New England into the Gulf of Maine by
the evening. The cutoff will lift into the OH Valley/Mid Atlantic as
the day progresses. Surface high builds over Quebec Province while a
wrapped up low lifts into the Mid Atlantic.

High pressure generally in control of the weather for much of
Friday, but will see increasing cloud cover ahead of the incoming
system. Cannot completely rule out a shower or two late in the day
due to the incoming system, but would be relatively light. Expect
seasonable temperatures with high temperatures ranging from the mid
40s across the higher terrain to the low 60s across Cape Cod and the
Islands.

Friday night through Sunday...

Main focus of the extended forecast is on this period. Another
potential coastal low to impact the region Friday night through
Saturday. Could see still have some lighter rain showers around
during the day Sunday before things dry out. Large cutoff in place
over the OH/TN Valley Friday night lifts into the Eastern Great
Lakes/Mid Atlantic on Saturday. The cutoff eventually gets kicked
into northern New England/offshore on Sunday and a ridge builds in
behind it. At the surface a wrapped up low remains in place over the
Eastern Great Lakes/Mid Atlantic on Saturday. The occluded front
associated with the system lifts into and through southern New
England on Saturday. There could potentially be a weak secondary
coastal low that develops and moves through. The well wrapped up low
over the Great Lakes/Mid Atlantic lifts into southern New England
Saturday night before moving into northern New England on Sunday.

Main concerns during this period is heavy rainfall at times on
Saturday and gusty winds. Uncertain on how much of the wind will mix
down with a southeasterly 30-60 kt low level jet at 925 hPa. NAM/GFS
Bufkit soundings show that there may be a decent inversion in place
given the warm air advection, which could limit how much mixes down.
Will have a tight pressure gradient in place. Given the low level
jet in place and tight pressure gradient did bump up wind
speeds/gusts to the NBM90th percentile of guidance. Timeline wise
will see speeds/gusts ramping up early on Saturday and be the
strongest along eastern coastal areas during the afternoon. The
speeds/gusts diminish as the jet lifts out during the evening. This
could prolong/delay any restoration efforts from the Nor'Easter
today.

The other concern with this system is the potential for heavy
rainfall. This risk would be maximized if a secondary low develops
offshore as some guidance suggests, but will need to see how things
evolve in future updates to really hone in on this risk. Will see a
PWAT plume of 1-1.5 inches advecting in. This is coupled with the
dynamics in place and low level jet that there should be fairly
widespread 1-2" of rainfall. Blended the latest NBM with the WPC
guidance, which think better highlights the potential for some
heavier QPF especially across the higher terrain where the may be
additional lift due to easterly flow. Looks like a washout on
Saturday with the heaviest rainfall during the day. Precipitation
winds down and becomes more showery late on Saturday and isolated on
Sunday. Lastly, cannot completely rule out a few rumbles of thunder
across eastern areas during the day. There is some instability
available, but will largely depend on if we get into the warm
sector. Have not included the thunder mention at this point for the
forecast.

Temperature wise will see increasing readings through the weekend
given the southeasterly/southerly flow. Highs on Saturday range from
the 50s across the higher terrain to low to mid 60s elsewhere. For
Sunday high temperatures will generally be in the low to mid 60s.

Sunday Night through Tuesday...

Generally expecting drier weather in store through much of this
period. A ridge axis builds in for Sunday night through Monday. Next
potential shot for some light showers comes on Tuesday as a
shortwave lifts in from the Great Lakes. Temperatures on a downward
trend with northwesterly and westerly flow advecting cooler air into
the region.

High pressure back in place for Sunday night into Monday. A weak low
swings nearby on Tuesday and could bring a few light showers. Went
with the NBM as temperatures look reasonable at this time with highs
in the 50s to low 60s. Low temperatures getting into the 30s and 40s
for Monday night and Tuesday night.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Tonight... High confidence in trends, moderate in timing.

Most interior locations will see VFR conditions, but may have
some lingering low clouds in the MVFR range. Will see things
continuing to improve as this coastal low moves farther
offshore. Will take the longest for Cape Cod, the Islands and
RI terminals to improve to VFR. Most likely not until at latest
Thu AM. Gusty NE/N winds diminishing as the night progresses.
Speeds in the 10-30 kt range with the higher end over the
Cape/Islands. Gusts 30-40 kts diminishing to around 20-25 kts by
morning.

Could have some brief light showers/drizzle across eastern areas
tonight. Unlikely to be heavy enough to bring visibility
reductions except for the Cape/Islands.

Thursday...High confidence.

Conditions continue to improve to VFR. Will still see lingering
MVFR ceilings for Cape/Islands and SE MA. Not completely out of
the question ceilings scatter out by the late afternoon. Gusty
winds still diminishing, roughly 20 to 30 kt in Southeast MA,
and less than 20 kt farther north and west. Most interior
locations will see gusts cease by the afternoon as high pressure
builds in.

Thursday night...High confidence.

VFR most of the region, but lingering MVFR cigs on Cape Cod and
Islands. Northeast winds at 5-10 kts.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Friday through Monday/...

Friday: Mainly VFR, with areas MVFR possible. Breezy.

Friday Night: Mainly MVFR, with local IFR possible. Windy with
local gusts up to 30 kt. Chance RA.

Saturday: Mainly MVFR, with areas IFR possible. Windy with
gusts up to 30 kt. RA.

Saturday Night: Mainly MVFR, with local IFR possible. Windy
with local gusts up to 30 kt. Chance RA.

Sunday: Mainly MVFR, with areas VFR possible. Slight chance RA.

Sunday Night through Monday: VFR.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Will continue to adjust headlines as winds diminish. Rough seas
taking longer to subside through Thursday.

730 PM Update...

Increased wind speeds and gusts in the latest update. Still
anticipating occasional storm force gusts across the outer
waters until late tonight. Will have solid Gale Force winds and
gusts for much of tonight, but will be on the downward trend as
the storm moves further offshore. Increased wave heights across
mainly MA/Ipswich Bay as obs were much higher than current
forecast. This puts waves in the 15-20 ft range until late
tonight and diminishing to 10-15 ft after midnight.

Discussion from 330 PM...

Winds continue to diminish, with most buoy reports showing gusts 35
to 45 kt. Gale Headlines remain in place through most of the night.

Winds and seas subside as offshore low pressure moves farther out to
sea. High pressure builds over the Srn New England waters Thursday.
Expect the last of the Gale winds should end by Thursday morning.
Seas of 5 feet or higher will continue past Thursday night.

Outlook /Friday through Monday/...

Friday: Winds less than 25 kt. Rough seas up to 11 ft.

Friday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 10 ft. Chance of rain.

Saturday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 11 ft. Rain.

Saturday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 11 ft. Chance of rain.

Sunday: Winds less than 25 kt. Rough seas up to 9 ft. Chance of
rain.

Sunday Night through Monday: Winds less than 25 kt. Areas of
rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until 11 PM EDT this evening for MAZ020-021.
     Wind Advisory until 4 AM EDT Thursday for MAZ019-022>024.
RI...Wind Advisory until 11 PM EDT this evening for RIZ006>008.
MARINE...Gale Warning until noon EDT Thursday for ANZ231>235-237-250-
     254>256.
     Gale Warning until 4 AM EDT Thursday for ANZ230-236.
     Gale Warning until 6 AM EDT Thursday for ANZ251.

&&

SYNOPSIS...WTB/BL
NEAR TERM...WTB/Belk
SHORT TERM...WTB
LONG TERM...BL
AVIATION...WTB/Belk/BL
MARINE...WTB/BL
Hazardous weather outlook, Oct 27, 4:33 PM EDT, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 PM EDT Wed Oct 27 2021

CTZ002>004-MAZ002>006-008>014-017-018-026-RIZ001>005-282045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA-
Western Plymouth MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
433 PM EDT Wed Oct 27 2021

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts and northern
Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ007-015-016-282045-
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-
433 PM EDT Wed Oct 27 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts and
northeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020-021-RIZ006>008-282045-
Southern Bristol MA-Southern Plymouth MA-Washington RI-Newport RI-
Block Island RI-
433 PM EDT Wed Oct 27 2021

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ019-022-282045-
Eastern Plymouth MA-Barnstable MA-
433 PM EDT Wed Oct 27 2021

...COASTAL FLOOD WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ023-024-282045-
Dukes MA-Nantucket MA-
433 PM EDT Wed Oct 27 2021

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-250-254>256-282045-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 PM EDT Wed Oct 27 2021

...GALE WARNING IN EFFECT UNTIL NOON EDT THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ251-282045-
Massachusetts Bay and Ipswich Bay-
433 PM EDT Wed Oct 27 2021

...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-282045-
Boston Harbor-Narragansett Bay-
433 PM EDT Wed Oct 27 2021

...GALE WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 4:03 AM EDTSmall Craft AdvisoryBOX5 days
Oct 28, 8:28 AM EDTCoastal Flood AdvisoryBOXNantucket12 hr
Oct 28, 3:58 PM EDTGale WatchBOX24 hr

Nearby

Coastal Flood Warnings in Massachusetts, 2021Every coastal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.